Russell's alternative to the axiom of choice

Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):529-534 (1992)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,923

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Russell's alternative to the axiom of choice.Norbert Brunner & Paul Howard - 1992 - Mathematical Logic Quarterly 38 (1):529-534.
Odd-sized partitions of Russell-sets.Horst Herrlich & Eleftherios Tachtsis - 2010 - Mathematical Logic Quarterly 56 (2):185-190.
Disasters in topology without the axiom of choice.Kyriakos Keremedis - 2001 - Archive for Mathematical Logic 40 (8):569-580.
On generic extensions without the axiom of choice.G. P. Monro - 1983 - Journal of Symbolic Logic 48 (1):39-52.
Extending Independent Sets to Bases and the Axiom of Choice.Kyriakos Keremedis - 1998 - Mathematical Logic Quarterly 44 (1):92-98.
Rigit Unary Functions and the Axiom of Choice.Wolfgang Degen - 2001 - Mathematical Logic Quarterly 47 (2):197-204.

Analytics

Added to PP
2016-02-04

Downloads
33 (#498,108)

6 months
8 (#411,621)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references